# SDR USAA2013080900002

- Difficulty date: August 8, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 42,433 hours, 15,550 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R4 Door Slide
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR SLIDE BECAME DISARMED DURING FLIGHT, F/A PUSHED IT BACK IN TO REARM IT IT DIDN'T FEEL RIGHT. ADJUSTED GIRT BAR FLOOR FITTINGS IAW AMM 53-13-00-820-001.
